# SDR USAA2009033090714

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 28,878 hours, 10,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2845
- Condition: Low Pressure
- Location: Door
- Part time: 28,878 hours, 10,308 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 752 - SEA - EMERGENCY EQUIPMENT - RED CAUTION LIGHTS ILLUMINATED ON CIDS PANEL FOR MID-R DOOR LOW PRESSURE.  MAINTENANCE SERVICED DOOR ASSIST DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
